MathSciNet Relay Station
MathSciNet bibliographic data
MR794574 (87c:46036) 46E30 (42B30)
Meyer, Yves; Taibleson, Mitchell H.; Weiss, Guido Some functional analytic properties of the spaces $B\sb q$ generated by blocks. Indiana Univ. Math. J. 34 (1985), no. 3, 493–515.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement